# SDR TWAA0005205

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 48,978 hours, 32,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE AFT CABIN DOOR EMERGENCY SLIDE LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 12-12-99 MCI.
